# SDR DALA2015090605457

- Difficulty date: September 1, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 67,798 hours, 50,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND T-SHAPED CRACK ON FORWARD EDGE OF GEAR OPENING RT SIDE.  REPLACED FRAME FWD RT SIDE MAIN WHEEL WELL IAW DWG 5930584, OPS CHECKED, DOOR CHECKED GOOD.
